Buspar help

Hey everyone do I found the courage to go see my doctor this week well he put me on meds for my aniexty. He put me in buspar. I have been taken it now for 3 days but I'm still feeling the aniexty and my lip went numb yesterday samething I felt before I was on meds. Now it's just worse because of the side effects I feel from the meds bad head aches dizziness upset stomach can't sleeep it's getting to be a lot o don't wanna stop the meds if it's gonna help me so has anyone ever taken this meds and do they help and does these side effects go away

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

2 Replies

oldestnewest
  • I was prescribed that same thing but I have not begin to take mine as of yet. I was trying to fight this anxiety without meds. But my doc said it takes about two weeks before it would probably start to work so I can't even say if your symptoms are from the meds already or if it's just the usual fight of anxiety you may be feeling. But that's why I haven't begin to take it because I'm afraid of what the side effects may do and from what you've explained it could very well be a side effect but just call you doc and explain it. That's what I'd do. But I wish you the best

  • Hi there I've taken buspar but there was no change for me in my anxiety

    But I was put on visteril and for me it was a big difference it helped my anxiety I'm on 50 mg three times daily hope you find the right med for you

You may also like...